# SDR DALA2018101506046

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0783160) DURING INSPECTION FOUND OIL CANNING ON DOME WEB (AFT BULKHEAD) BTW 11:00-12:00 HRS. POSITION AT AFT ACCESORY COMPARTMENT. AREA WAS REPAIRED PER SRM 53-80-08 REPAIR 7.
